Alert archive / Missouri / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 129, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 4, 2020, 12:11 PM CDT for Christian County, Greene County, Webster County, Missouri. It was in force for 36 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2020, 12:11 PM CDT (17:11 UTC)
- Expired
- May 4, 2020, 12:47 PM CDT
- In force
- 36 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Christian County, MO, Greene County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 26 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 12:14 PM CDT | HAIL 1 | 2 Ene Battlefield, MO | |
| May 4, 12:15 PM CDT | HAIL 1.75 | 2 Se Battlefield, MO | REPORT FROM MPING: GOLF BALL (1.75 IN.). |
| May 4, 12:16 PM CDT | HAIL 1 | 2 Nw Fremont Hills, MO | REPORT FROM MPING: QUARTER (1.00 IN.). |
| May 4, 12:16 PM CDT | HAIL 1.25 | 4 W Galloway, MO | REPORT FROM MPING: HALF DOLLAR (1.25 IN.). |
| May 4, 12:16 PM CDT | HAIL 1.75 | 1 Wsw Galloway, MO | |
| May 4, 12:16 PM CDT | HAIL 2.25 | 3 Sw Galloway, MO | PICTURES OF HAIL MEASURED AROUND 2.25IN. |
| May 4, 12:17 PM CDT | HAIL 1 | 3 W Galloway, MO | REPORT FROM MPING: QUARTER (1.00 IN.). |
| May 4, 12:19 PM CDT | HAIL 1.75 | 1 Se Galloway, MO | |
| May 4, 12:19 PM CDT | HAIL 1.75 | 4 W Galloway, MO | REPORT FROM MPING: GOLF BALL (1.75 IN.). |
| May 4, 12:21 PM CDT | HAIL 1 | 2 W Fremont Hills, MO | REPORT FROM MPING: QUARTER (1.00 IN.). |
| May 4, 12:21 PM CDT | HAIL 2.25 | 2 Se Battlefield, MO | REPORT FROM MPING: HEN EGG+ (2.25 IN.). |
| May 4, 12:23 PM CDT | HAIL 1.75 | Galloway, MO | REPORT FROM MPING: GOLF BALL (1.75 IN.). |
| May 4, 12:27 PM CDT | HAIL 1 | 3 W Rogersville, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 6:33 AM CDT | Severe Thunderstorm Watch | SPC | 12 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
636
WUUS53 KSGF 041711 RRA
SVRSGF
MOC043-077-225-041800-
/O.NEW.KSGF.SV.W.0129.200504T1711Z-200504T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1211 PM CDT Mon May 4 2020
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Southwestern Webster County in southwestern Missouri...
Northeastern Christian County in southwestern Missouri...
Southeastern Greene County in southwestern Missouri...
* Until 100 PM CDT.
* At 1211 PM CDT, a severe thunderstorm was located over Battlefield,
moving east at 40 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Southeastern Springfield... Nixa...
Ozark... Battlefield...
Rogersville... Fremont Hills...
Fordland... Turners...
Galloway...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3706 9341 3711 9344 3727 9291 3705 9290
3704 9291
TIME...MOT...LOC 1711Z 263DEG 34KT 3710 9336
HAIL...1.25IN
WIND...<50MPH
$$
Titus4 follow-up statements
566 WWUS53 KSGF 041717 SVSSGF Severe Weather Statement National Weather Service Springfield MO 1217 PM CDT Mon May 4 2020 MOC043-077-225-041800- /O.CON.KSGF.SV.W.0129.000000T0000Z-200504T1800Z/ Webster MO-Christian MO-Greene MO- 1217 PM CDT Mon May 4 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR SOUTHWESTERN WEBSTER...NORTHEASTERN CHRISTIAN AND SOUTHEASTERN GREENE COUNTIES... At 1217 PM CDT, a severe thunderstorm was located over southeastern Springfield, moving east at 50 mph. HAZARD...Half dollar size hail. SOURCE...Trained weather spotters. IMPACT...Damage to vehicles is expected. Locations impacted include... Southeastern Springfield... Ozark... Battlefield... Rogersville... Fordland... Turners... Galloway... PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3708 9335 3713 9336 3727 9291 3707 9290 TIME...MOT...LOC 1717Z 257DEG 43KT 3712 9326 HAIL...1.25IN WIND...<50MPH $$ Titus
227
WWUS53 KSGF 041720
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1220 PM CDT Mon May 4 2020
MOC043-041729-
/O.CAN.KSGF.SV.W.0129.000000T0000Z-200504T1800Z/
Christian MO-
1220 PM CDT Mon May 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHRISTIAN COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
southwestern Missouri.
LAT...LON 3709 9324 3710 9330 3715 9330 3727 9291
3708 9290
TIME...MOT...LOC 1719Z 257DEG 43KT 3713 9322
$$
MOC077-225-041800-
/O.CON.KSGF.SV.W.0129.000000T0000Z-200504T1800Z/
Webster MO-Greene MO-
1220 PM CDT Mon May 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR SOUTHWESTERN WEBSTER AND SOUTHEASTERN GREENE COUNTIES...
At 1219 PM CDT, a severe thunderstorm was located over southeastern
Springfield, moving east at 50 mph.
HAZARD...Golf ball size hail.
SOURCE...Law enforcement.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Southeastern Springfield... Rogersville...
Fordland... Galloway...
Turners...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3709 9324 3710 9330 3715 9330 3727 9291
3708 9290
TIME...MOT...LOC 1719Z 257DEG 43KT 3713 9322
HAIL...1.75IN
WIND...<50MPH
$$
Titus722
WWUS53 KSGF 041735
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1235 PM CDT Mon May 4 2020
MOC077-041744-
/O.CAN.KSGF.SV.W.0129.000000T0000Z-200504T1800Z/
Greene MO-
1235 PM CDT Mon May 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
southwestern Missouri.
LAT...LON 3710 9306 3721 9306 3727 9291 3726 9291
3709 9290
TIME...MOT...LOC 1734Z 263DEG 34KT 3715 9303
$$
MOC225-041800-
/O.CON.KSGF.SV.W.0129.000000T0000Z-200504T1800Z/
Webster MO-
1235 PM CDT Mon May 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR SOUTHWESTERN WEBSTER COUNTY...
At 1234 PM CDT, a severe thunderstorm was located over Rogersville,
or 9 miles southeast of Strafford, moving east at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Rogersville... Fordland...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3710 9306 3721 9306 3727 9291 3726 9291
3709 9290
TIME...MOT...LOC 1734Z 263DEG 34KT 3715 9303
HAIL...1.00IN
WIND...<50MPH
$$
Titus938
WWUS53 KSGF 041747
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1247 PM CDT Mon May 4 2020
MOC225-041757-
/O.CAN.KSGF.SV.W.0129.000000T0000Z-200504T1800Z/
Webster MO-
1247 PM CDT Mon May 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WEBSTER COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
southwestern Missouri.
LAT...LON 3710 9306 3721 9306 3727 9291 3726 9291
3709 9290
TIME...MOT...LOC 1745Z 263DEG 34KT 3717 9287
$$
TitusWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 9:33 AM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, May 4, 9:33 AM CDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Springfield MO 933 AM CDT Mon May 4 2020 .MESOSCALE DISCUSSION... Issued at 923 AM CDT Mon May 4 2020 Severe thunderstorm watch 161 was extended southward to the AR border with approaching cluster of storms producing up to baseball sized hail moving across southeast KS and northeast OK into southwest MO at this time. These storms are rooted above the boundary layer this morning so expecting mainly a hail threat until early afternoon. Once storms become surface based around early to mid afternoon we expect to see an increase in straight- line wind and tornado potential. && .SHORT TERM...(Today and tonight) Issued at 250 AM CDT Mon May 4 2020 The frontal boundary that pushed through the Ozarks yesterday will lift north through the region today as a warm front. Models, both synoptic and CAMS, have been rather consistent in developing showers and elevated storms this morning along and north of the front. The primary concern with this first round of elevated storms will be large hail and some isolated severe wind gusts. Steep lapse rates, ample moisture and good instability will provide the fuel for hail to half dollars in size with the early round of convection. As the warm front lifts north, a deepening surface low will move across the plains and ultimately push an inverted trough through the Ozarks this afternoon and evening. Models do show a small scale surface low that moves to the Southeast across far northeastern Oklahoma and The Boston Mountains of northwestern Arkansas. In advance of the trough, southerly flow will keep the ingredients for severe weather for all of the Missouri Ozarks and southeastern Kansas. MLCape values from 2000-3000 j/kg, steep lapse rates, cool air aloft, a 40-50kts low level jet nosing into the region and ample enough shear, bulk deep layer shear of 40-50kts, will provide support for strong to severe thunderstorms this afternoon and evening with all modes of severe weather possible. With little CAP expected storms may develop across far eastern Kansas. Supercells may be the initial storm mode before developing into a line of storms as it makes its way across the Ozarks. Steep lapse rates and ample instability will allow for strong updraft strengths and large hail potential with 2 inch hail or larger possible. Additionally, damaging straight line winds and isolated tornadoes will be possible. Locations along and west of Highway 49 may see the greatest chance for tornado development, which may be tied to the initial storm mode this afternoon. The storms will also be efficient rainfall producers with the potential for 1-2 inch per hour rates. Models do show storms moving at a good pace across the region through the event, however, where storms move over the same areas, some isolated flooding may occur. This will be especially possible for flood prone locations. Low pressure and thunderstorm activity will exit the region shortly after midnight, with windy conditions filtering into the area behind the storms. Northerly winds will also bring cooler air into the area. .LONG TERM...(Tuesday through Sunday) Issued at 250 AM CDT Mon May 4 2020 A cooler period of weather is expected for Tuesday and into next weekend. Current indications are for daily highs to be 5-10 degrees below normal for this time of year. Normal highs for early May are normally in the lower 70s. There may be some readings in the upper 30s Friday and Saturday nights thanks to this returning cooler air. A system will move through the upper level northwesterly flow Thursday night into Friday. This will bring the next chance for rain and maybe some thunder. The weekend looks cool and dry with another chance for rain coming at the beginning of next week. && .AVIATION...(For the 12Z TAFS through 12Z Tuesday morning) Issued at 658 AM CDT Mon May 4 2020 Aviators flying into the Ozarks will contend with shower and thunderstorm development today. Initially this morning, flight conditions will be VFR. However, as storms develop, MVFR ceilings and visibilities will occur. Winds will shift to the North behind a cold front this evening with low IFR ceilings filtering into the area for the overnight hours. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && MESOSCALE...TERRY SHORT TERM...Hatch LONG TERM...Hatch AVIATION...Hatch
Hazardous weather outlook, May 4, 12:02 PM CDT, 9 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 1202 PM CDT Mon May 4 2020 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-051715- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1202 PM CDT Mon May 4 2020 ...Severe Storms Likely This Afternoon... This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Elevated tornado risk. Elevated hail risk. Limited thunderstorm wind damage risk. Limited flooding risk. Limited lightning risk. DISCUSSION... Strong to severe storms will continue along and east of a line from Lamar to Branson through early afternoon. The strongest storms will be capable of producing hail to the size of golfballs and wind gusts to 60 mph. Additional severe thunderstorms are expected to develop over eastern Kansas this afternoon and move eastward into southeast Kansas and the Missouri Ozarks through early evening. Large hail up to three inches in diameter, damaging winds to 80 mph, and tornadoes will all be possible. The highest potential for tornadoes will be over far southeast Kansas into southwest Missouri mainly along and west of Interstate 49. However, isolated tornadoes will be across all of the Missouri Ozarks. Localized areas of flooding may occur where storms move over the same locations, as rainfall rates of 1 to 2 inches per hour will be possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Showers and a few thunderstorms will be possible Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon over southeast Kansas and southwest Missouri. Spotter activation may be needed into early evening over the eastern Missouri Ozarks. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Terry
In the hours before
Local storm report, May 4, 11:27 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1127 AM CDT MON MAY 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 AM HAIL 1 WNW SHELDON 37.66N 94.30W
05/04/2020 E1.25 INCH VERNON MO PUBLIC
REPORT VIA CONVENIENCE STORE IN SHELDON OF
QUARTERS TO HALF DOLLAR SIZE HAIL. TIME
ESTIMATED FROM RADAR.
&&
KPSpecial weather statement, May 4, 11:51 AM CDT, 20 minutes before
Special Weather Statement National Weather Service Springfield MO 1151 AM CDT Mon May 4 2020 MOZ090-095-041715- Greene MO-Christian MO- 1151 AM CDT Mon May 4 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHRISTIAN AND SOUTHWESTERN GREENE COUNTIES UNTIL 1215 PM CDT... At 1150 AM CDT, Doppler radar was tracking a strong thunderstorm over Billings, or near Republic, moving east at 40 mph. Nickel size hail will be possible with this storm. Locations impacted include... Springfield... Nixa... Republic... Battlefield... Clever... Billings... Fremont Hills... Brookline... Boaz... This includes Interstate 44 near mile marker 69. A Severe Thunderstorm Watch remains in effect until 300 PM CDT for southwestern Missouri. LAT...LON 3716 9361 3720 9325 3703 9325 3700 9361 TIME...MOT...LOC 1650Z 258DEG 34KT 3709 9358 Raberding
Local storm report, May 4, 11:55 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1155 AM CDT MON MAY 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM HAIL 4 NW GREENFIELD 37.45N 93.89W
05/04/2020 E1.00 INCH DADE MO TRAINED SPOTTER
&&
MMTLocal storm report, May 4, 12:02 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 PM CDT MON MAY 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM HAIL 4 NW GREENFIELD 37.45N 93.89W
05/04/2020 E1.25 INCH DADE MO PUBLIC
&&
MMTLocal storm report, May 4, 12:03 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1203 PM CDT MON MAY 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM HAIL GREENFIELD 37.42N 93.85W
05/04/2020 E1.75 INCH DADE MO 911 CALL CENTER
&&
MMTLocal storm report, May 4, 12:07 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1207 PM CDT MON MAY 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL BILLINGS 37.07N 93.55W
05/04/2020 E1.00 INCH CHRISTIAN MO PUBLIC
&&
SRThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 8:26 AM CDT | River Flood Warning | SGF | Vernon | 3 days |
| May 4, 8:26 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| May 4, 8:26 AM CDT | River Flood Warning | SGF | Cedar | 3 days |
| May 4, 9:20 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 40 min |
| May 4, 9:52 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 53 min |
| May 4, 9:53 AM CDT | Severe Thunderstorm Warning | SGF | Barton | 36 min |
| May 4, 9:58 AM CDT | Severe Thunderstorm Warning | SGF | Jasper | 47 min |
| May 4, 10:04 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 56 min |
| May 4, 10:17 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 44 min |
| May 4, 10:23 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 52 min |
| May 4, 10:38 AM CDT | Special Weather Statement | SGF | St. Clair | 67 min |
| May 4, 10:41 AM CDT | Severe Thunderstorm Warning | SGF | Jasper | 34 min |
| May 4, 10:50 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 30 min |
| May 4, 10:50 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence, Newton | 22 min |
| May 4, 10:56 AM CDT | Severe Thunderstorm Warning | SGF | Barton | 49 min |
| May 4, 11:03 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 42 min |
| May 4, 11:21 AM CDT | Special Weather Statement | SGF | Barry | 24 min |
| May 4, 11:22 AM CDT | Special Weather Statement | SGF | Dade | 23 min |
| May 4, 11:25 AM CDT | Special Weather Statement | SGF | Lawrence | 50 min |
| May 4, 11:30 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 45 min |
| May 4, 11:32 AM CDT | Severe Thunderstorm Warning | SGF | Cedar | 31 min |
| May 4, 11:37 AM CDT | Tornado Warning | SGF | Barton, Cedar, Vernon | 11 min |
| May 4, 11:39 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 12 min |
| May 4, 11:51 AM CDT | Special Weather Statement | SGF | Greene | 24 min |
| May 4, 11:54 AM CDT | Severe Thunderstorm Warning | SGF | Dade | 40 min |
| May 4, 12:00 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Polk | 45 min |
| May 4, 12:11 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 49 min |
| May 4, 12:25 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair, Vernon | 65 min |
| May 4, 12:27 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 48 min |
| May 4, 12:45 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory | 60 min |
| May 4, 12:57 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk, Webster | 29 min |
| May 4, 1:08 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 32 min |
| May 4, 1:20 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Morgan | 42 min |
| May 4, 1:21 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski | 33 min |
| May 4, 1:22 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Laclede, Polk | 53 min |
| May 4, 1:29 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 46 min |
| May 4, 1:34 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell | 41 min |
| May 4, 1:53 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 67 min |
| May 4, 2:11 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Pulaski, Webster, Wright | 64 min |
| May 4, 2:14 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Shannon | 16 min |
| May 4, 2:28 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 47 min |
| May 4, 2:43 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Douglas, Howell, Laclede, Phelps, Pulaski and 3 more | 62 min |
| May 4, 3:04 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 11 min |
| May 4, 3:18 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Howell, Oregon, Shannon | 57 min |
| May 4, 4:41 PM CDT | River Flood Warning | SGF | St. Clair | 48 hr |
| May 4, 5:06 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 24 min |
| May 4, 5:27 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 48 min |
| May 4, 5:43 PM CDT | Areal Flood Advisory | SGF | Howell, Shannon, Texas | 4 hr |
| May 4, 5:55 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 50 min |
| May 4, 6:12 PM CDT | Special Weather Statement | SGF | Cedar | 48 min |
| May 4, 6:31 PM CDT | Tornado Warning | SGF | McDonald, Newton | 29 min |
| May 4, 6:33 PM CDT | Special Weather Statement | SGF | Dade | 42 min |
| May 4, 6:44 PM CDT | Special Weather Statement | SGF | Hickory | 46 min |
| May 4, 6:50 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 40 min |
| May 4, 6:53 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 20 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.